# SDR EIA2000222

- Difficulty date: July 30, 2000
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT BS 2231 FRAME AT STRINGER 25R TWO EACH FASTENER HOLES CRACKED AT INNER CHORD AND FRAME STRAP THROUGH THICKNESS.  OVERSIZED FASTENER HOLE TO REMOVE CRACK, NDT INSPECTED, REPAIR STRAPS WITH FILLERS INSTALLED, AND ONE OF THE DEFECTIVE FASTENERS INSTALLED WITH STRAIGHT SHANK FREEZE PLUG PER BOEING MSG EVR-HKG-00-00137H/00118F AND RS R53-62-34448.  8110-3 APPROVAL TIME LIMITED FOR 12 MONTHS SUPP INSPECTION DUE PER SSID ITEM F-41A AND ECRA 477-53-053-1.  (M)
